# SDR HALA2019081650342

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 38,443 hours, 6,070 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7921 · Engine Oil Cooler
- Part: Tube
- Part number: FK266
- Condition: Leaking
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL SERVICED NR 1 ENGINE WITH 3 QUARTS OF OIL.  INSPECTED NR 1 ENGINE AND FOUND OIL LEAKING FROM UNDER COWLING.  RAN THE NR 1 ENGINE AND PERFORMED LEAK CHECK AND FOUND OIL LEAKING FROM AIR OIL HEAT EXCHANGER LINE.  REMOVED AND REPLACED AIR-OIL HEAT EXCHANGER TUBE OIL IAW AMM 79-21-51-400-803-A.  LEAK AND OPS CHECK GOOD. OK FOR SERVICE.
